# SDR UALA2013052403603

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,120 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 86
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER LEAKING.  SUP: REF CF0668 NR 3 SPOILER PCA NEEDS TO BE REPLACED DUE TO LEAKAGE.  NR 3 SPOILER ACT LEAKING 1 DROP PER MIN FROM SWIVEL FITTING.  LEAK WITHIN LIMITS, REMOVED AND INSTALLED NR 3 SPOILER PCA.  NO LEAKS NOTED NEED TO CONTINUE FROM THIS STEP.  REMOVED AND INSTALLED NR 3 SPOILER PCA.  REF:AMM 27-61-02 UP TO INSTALL STEP 3F15.  NO LEAKS NOTED.  CONTINUED INSTALLATION FROM STEP 3.F.15 TO END, REF AMM 27-61-02. ALL CKS NORMAL.  NO LEAKS NOTED.
